# SDR DALA2020090953009

- Difficulty date: September 4, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278, CRACK INDICATION ON WEB AT OPEN FASTENER HOLE COMMON TO AFT LOWER RT TI ANGLE POSITION IN MAIN WHEEL WELL.   PERFORMED PERMANENT REPAIR ON WEB COMMON TO AFT RT TI ANGLE AT MAIN WHEEL WELL, AS PER ER/A NO. 587552-14AD REV ORIGINAL SECTION I AND PRI N. 587552-14AD REV O.
